# SDR SWIA2021081060182

- Difficulty date: June 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLOOR SILL CORRODED FROM FS 280 TO FS 319 MARKED     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED RH FLOOR SILL FROM FS 280.00 - FS 319.00 REF CRJ 700 SRM 51-42-06-001-001-A01.CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-10-001-001-A01 AND DWG SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. PERFORMED LEAK" CHECK GOOD". SEE CONTINUE CARD FOR MORE DETAILS
